# SDR AALA201601069009

- Difficulty date: January 4, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 22,786 hours, 8,022 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 10867
- Condition: Defective
- Location: Nlg
- Part time: 36,581 hours, 24,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  JUST AFTER TAKEOFF THE CREW RECEIVED AN ECAM MSG FOR A NOSE WHEEL STEERING FAULT & ELECTED TO CONTINUE.  DECLARED EMER & LANDED WITH NO INCIDENTS.  THE ACFT EXITED THE RUNWAY & WAS TOWED TO THE GATE.  REPLACED STEERING FEEDBACK CONTROL SENSOR 3GC.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-51-19.
